# SDR AALA20130121014

- Difficulty date: January 21, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 51,018 hours, 6,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 3F FORWARD TO ROW 1 RIGHT CEILING ESCAPE PATH LIGHTS FAILED TEST.  REPLACED BATTERY PACK.  PAC5026 OPS CHECK GOOD.
